# SDR USAA2011063000009

- Difficulty date: June 29, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 55,840 hours, 37,150 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Part number: 6545871132
- Part serial: 1411
- Condition: Cracked
- Location: Service Door
- Part time: 39,431 hours, 25,738 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - CRACK ON FORWARD SERVICE DOOR INNER WEB AT BS328, S14R.  REPLACED FORWARD SERVICE DOOR IAW JOB CARD 03C10652008.
